# SDR GTIA2021050635713

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 27,151 hours, 12,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE HAS BEEPING NOISE WHEN DEPRESSED-R+R FWD MEGAPHONE IAW SPIRIT AIRLINES EMF EQUIPMENT LAYOUT DRAWING MANUAL NK320-232-EQ OK TO CONT.
